| Model Number |
AA80075 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected set is not yet returned to the distributor.
Event or Problem Description
A distributor reported a leaking issue of an administration set to zyno medical on (b)(6) 2019.The distributor received an email from the initial reporter on (b)(6) 2019, stating that the administration set tubing was leaking from the air vent on the drip chamber.The medication being infused was doxorubicin.There was no patient injury and no patient information was provided to zyno medical.The contract supplier of the affected device is (b)(4).
Additional Manufacturer Narrative
The leaking issue was not confirmed.The service provider of zyno medical performed the testing on three returned devices from the same lot as the affected device on 04/17/2019.No leaking was observed on the samples tested.
Event or Problem Description
This is a follow up report for the initially submitted mdr (3006575795-2019-00001).